# SDR SWAA2022032878071

- Difficulty date: February 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FWD CARGO DOORWAY LWR SUB-THRESHOLD WEB; UPPER SURFACE; BS 420 TO BS 494; RBL 22 / [01] REMOVED SEVERAL POINTS (6EA) CORROSION ON FWD CARGO DOORWAY LWR SUB-THRESHOLD WEB; UPPER SURFACE BTW BS;420 - BS 492. MEASURES 1.- L=1.' X W=.8' X D=0.010' 2.- L=1.5' X W=1.' X D=0.006' 3.- L=1.2' X W=1.' X D=0.010' 4.- L=1.5' X W=1.' X D=0.005' 5.- L=1.5 X W=.6' X D=0.005' 6.- L=1.' X W=.5' X D=0.006' FOUND TO BE OUT OF LIMITS REWORKED AREAS IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1 DETAIL G USED TOOL :ATS1671. S/N:650093024. DUE DATE: 10/2022.;[02] REMOVED SUB-THRESHOLD WEB LOCATED BTW BS420 - 492.4 RBL.24; WL 154. IAW SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION 1.;[04] RECEIVED NEW THRESHOLD SUB WEB P/N: 654A0003-58 LOT#1478824-1. LOCATED AND DRILLED THRESHOLD SUB WEB AT RBL 22 BS440 - BS492.4 IAW SRM 51-40-05-0G-0. DWG# 143A8122;[05] VERIFIED CORRECTIVE ACTION 4;[06] OK TO INSTALL FCB SUB THRESHOLD WEB;[07] VERIFIED OK TO INSTALL FCB SUB THRESHOLD WEB .;[08] INSTALLED FCB SUBTHRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG#143A8120;[09] VERIFIED CORRECTIVE ACTION 8.
